# SDR R61A201612100725

- Difficulty date: December 10, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- Aircraft time: 32,915 hours, 20,259 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L1 DOOR WAS CATCHING.  MAINTENANCE COMPLIED WITH FIM IAW AMM AND DOOR OPS CHECKED GOOD.
